Alert archive / Ohio / Tornado Warnings in 2020
Tornado Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 9, 2020, 8:31 PM EDT for Miami County, Ohio. It was in force for 9 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2020, 8:31 PM EDT (00:31 UTC)
- Expired
- Jun 9, 2020, 8:40 PM EDT
- In force
- 9 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Miami County, OH
The radar
The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:32 PM EDT | TORNADO 0 | 2 Nnw Pleasant Hill, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
412
WFUS51 KILN 100031
TORILN
OHC109-100100-
/O.NEW.KILN.TO.W.0015.200610T0031Z-200610T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
831 PM EDT Tue Jun 9 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northern Miami County in west central Ohio...
* Until 900 PM EDT.
* At 831 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Pleasant Hill, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Troy, Piqua, Covington, Pleasant Hill, Fletcher and Farrington.
This includes I-75 in Ohio between mile markers 75 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4019 8406 4018 8403 4008 8403 4002 8434
4011 8440 4019 8419
TIME...MOT...LOC 0031Z 241DEG 32KT 4007 8434
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JDR2 follow-up statements
531
WWUS51 KILN 100036
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
836 PM EDT Tue Jun 9 2020
OHC109-100100-
/O.CON.KILN.TO.W.0015.000000T0000Z-200610T0100Z/
Miami OH-
836 PM EDT Tue Jun 9 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHERN
MIAMI COUNTY...
At 836 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Covington, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Piqua, Covington, Pleasant Hill, Fletcher and Farrington.
This includes I-75 in Ohio between mile markers 78 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4019 8406 4018 8403 4014 8403 4005 8436
4011 8440 4019 8419
TIME...MOT...LOC 0036Z 241DEG 32KT 4009 8429
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JDR231
WWUS51 KILN 100040
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
840 PM EDT Tue Jun 9 2020
OHC109-100050-
/O.CAN.KILN.TO.W.0015.000000T0000Z-200610T0100Z/
Miami OH-
840 PM EDT Tue Jun 9 2020
...THE TORNADO WARNING FOR NORTHERN MIAMI COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 4019 8406 4018 8403 4014 8403 4005 8436
4011 8440 4019 8419
TIME...MOT...LOC 0039Z 241DEG 32KT 4011 8425
$$
JDRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 9, 8:00 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 9, 8:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 800 PM EDT Tue Jun 9 2020 .SYNOPSIS... Low pressure will exit to the northeast this evening, but will be following by another low pressure system and additional storm chances on Wednesday. High pressure will provide cooler and drier weather for late week into the weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Remnants of Cristobal are heading north along the Mississippi River this afternoon, while surface high pressure remains off the Atlantic coast. Increasing southerly flow accompanying the tropical system will continue to pump in a very humid airmass through the near term. High-res models push the current band of storms to the north and northeast through sunset, with decreasing instability in the wake of the precipitation as temperatures drop into the upper 70s. In the muggy air behind the showers, expecting low temperatures overnight only to dip into the low 70s. Decided to keep slight chance POPs in the forecast overnight, since it won't take much in the tropical environment to form some weak convection. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... Main story Wednesday will be increasingly unstable airmass meeting up with a negatively tilted shortwave heading up the ridge axis currently in place over the East Coast. At the surface, a cold front/dry line will slice through the forecast area during the late afternoon hours. Timing of this line of convergence is still a bit uncertain with the guidance. Have bracketed the time of peak concern to be from 18Z through just after 00Z, with a quick end to the precipitation behind the main line along the front. Based on several emerging mesoscale factors, including SBCAPE values of 2000-3000 J/kg, 35-45kts of 0-6km bulk shear, and 20-30kts of 0-1km bulk shear, there is growing concern for severe storms with damaging wind, large hail, and tornadoes as well. In fact, STP values exceeding 3 in west central through central Ohio provide some alert for the potential for strong tornadoes during the late afternoon through early evening hours. Main question will be coverage for storms, as well as how long the storms remain discrete along the front. Behind the front, rapid drying will end the storm threat and usher in cooler air for the rest of the short term period. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Most concern in the long term /after a quiet and enjoyable Thursday and Friday/ will be where and when closed/cutoff low forms in the Great Lakes later in the weekend and into early next week. There is considerable uncertainty in not only where/when this forms among the deterministic and ensemble members, but also the impacts on the sensible weather. There is high confidence this entire period will feature below normal temperatures and little threat of hazardous weather. However, the most problematic part of the forecast centers around Sun/Mon/Tues with a rather large degree of uncertainty on daytime high temperatures/shower potential/and cloud cover should the closed low develop right over the ILN CWA, a possibility in a handful of the runs viewed from 09.00Z and 09.12Z. For right now, will keep low rain chances on Tuesday /which has the best ensemble agreement of those three days/ and leave potential adjustments to Sunday/Monday with upcoming shifts who may need to introduce diurnally driven shower potential. Same logic for temperatures - if closed upper low parks right over the ILN CWA on Sunday/Monday, temperatures may need to be dropped significantly from current forecast highs - and these days are recognized as having very large spreads in temperatures in EPS/GEFS data. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... A small cluster of storms will graze KDAY through the first hour or so of the period before moving off to the northeast, leaving in its wake some dry weather for all local terminals through the overnight period. Some brief reductions in VSBYs are expected by 01z at KDAY before conditions return to VFR following the passage of the storms. CIGs at this point remain a bit chaotic across the local area -- owing to earlier, and ongoing -- thunderstorm activity. However, expect conditions to be VFR for all sites from 01z through about 09z before going more MVFR toward daybreak. There is fairly good consensus for best chance for a several hour period of MVFR CIGs from KDAY through KILN and KCVG and even KLUK in the 4-6 hour period around daybreak before scattering/lifting past 15z with the onset of more robust diurnal mixing/low level heating. These MVFR CIGs may also nudge into central OH terminals of KCMH and KLCK after 12z, but confidence is a bit lower this far east due to differences in timing/scattering out of low level moisture in the 15z-17z time frame. Main concern for the afternoon period will be the expectation for widespread thunderstorms to develop -- initially perhaps near KILN (or just west of the site) by as early as 16z-17z. There may be one or more linear/semi-linear storm structures by 21z, leaving low confidence in an exact time for individual terminal impacts. However, tried to narrow down favored time windows for storms with 2-4 hour TEMPO groups to at the very least share initial thoughts on favored timing for each of the local sites to be impacted. Storms will push off to the east of the local area near/past 00z Thursday, with perhaps some lingering isolated SHRA pushing in from the west toward 03z or so. Southerly winds of 12-15kts will subside only subtly for the overnight period, with the gustiness tapering off past 02z or so. Will see winds begin to increase again by/past 14z, with southerly winds of 15-18kts and gusts near 30kts by the afternoon hours. May see sustained winds briefly eclipse 20kts and gusts near 35kts at KDAY and KILN in the afternoon -- depending on degree of convective interference with the low level mixing process. Winds will go more southwesterly toward and beyond 00z. OUTLOOK...Thunderstorms are expected on Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...Binau AVIATION...KC
Hazardous weather outlook, Jun 9, 4:11 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 411 PM EDT Tue Jun 9 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 411 PM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A few strong to severe storms are possible this evening. The main threat is damaging wind gusts, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop Wednesday afternoon into the early evening hours. Some of these storms may include large hail, damaging winds, and tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed on Wednesday, while following all local, state and CDC guidelines.
In the hours before
Local storm report, Jun 9, 6:03 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 2 N TROY 40.06N 84.20W
06/09/2020 MIAMI OH TRAINED SPOTTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
BINAULocal storm report, Jun 9, 6:19 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 SSE SIDNEY 40.28N 84.15W
06/09/2020 SHELBY OH AMATEUR RADIO
LARGE BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
&&
BINAULocal storm report, Jun 9, 6:21 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 1 S SIDNEY 40.28N 84.16W
06/09/2020 SHELBY OH AMATEUR RADIO
TREES DOWN ON FORAKER AVENUE. TIME ESTIMATED FROM RADAR.
&&
BINAULocal storm report, Jun 9, 6:23 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 5 NE SIDNEY 40.33N 84.09W
06/09/2020 SHELBY OH AMATEUR RADIO
10 INCH HEALTHY BRANCH SNAPPED OFF A TREE. TIME ESTIMATED
FROM RADAR.
&&
BINAUSpecial weather statement, Jun 9, 7:14 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
714 PM EDT Tue Jun 9 2020
INZ050-059-066-OHZ060-070-092345-
Union IN-Wayne IN-Franklin IN-Butler OH-Preble OH-
714 PM EDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHEASTERN WAYNE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...PREBLE COUNTY IN WEST CENTRAL OHIO AND BUTLER
COUNTIES IN SOUTHWESTERN OHIO UNTIL 745 PM EDT...
At 714 PM EDT, radar indicated a strong thunderstorm near West
College Corner, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Hamilton, Fairfield, Richmond, Oxford, Trenton, Eaton, Centerville,
Liberty, Camden, New Paris, West Alexandria, Gratis, Seven Mile, West
College Corner, Darrtown, Williamsdale, Salem, Reily, New Miami and
Abington.
This includes the following Interstates...
I-70 in Indiana between mile markers 152 and 156.
I-70 in Ohio between mile markers 0 and 13.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3992 8479 3987 8460 3975 8449 3937 8445
3932 8500 3953 8499 3979 8506
TIME...MOT...LOC 2314Z 250DEG 32KT 3955 8493
JDRSpecial weather statement, Jun 9, 8:00 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
800 PM EDT Tue Jun 9 2020
OHZ042-051-053-060-061-100030-
Montgomery OH-Darke OH-Preble OH-Clark OH-Miami OH-
800 PM EDT Tue Jun 9 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE...
SOUTHEASTERN DARKE...NORTHWESTERN CLARK...NORTHERN MONTGOMERY AND
MIAMI COUNTIES UNTIL 830 PM EDT...
At 759 PM EDT, radar indicated a strong thunderstorm over Lewisburg,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Piqua, Vandalia, Englewood,
Greenville, Tipp City, New Carlisle, West Milton, Covington,
Arcanum, Bradford, Lewisburg, West Alexandria, Pleasant Hill,
Riverside and Clayton.
This includes the following Interstates...
I-70 in Ohio between mile markers 12 and 41.
I-75 in Ohio between mile markers 57 and 84.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4020 8443 4019 8420 4006 8403 4004 8404
4004 8403 4002 8403 3986 8404 3965 8451
4003 8471
TIME...MOT...LOC 2359Z 240DEG 32KT 3985 8451
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:00 PM EDT | Special Weather Statement | ILN | Miami, Montgomery | 30 min |
| Jun 10, 3:39 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 10, 3:41 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 33 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 33 min |
| Jun 10, 4:06 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 39 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jun 10, 4:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| Jun 10, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 54 min |
| Jun 10, 4:25 PM EDT | Special Weather Statement | ILN | Butler | 35 min |
| Jun 10, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Clinton, Hamilton, Warren | 34 min |
| Jun 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 37 min |
| Jun 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Shelby | 23 min |
| Jun 10, 4:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Jun 10, 4:48 PM EDT | Special Weather Statement | ILN | Clermont | 27 min |
| Jun 10, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene | 39 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Greene, Warren | 23 min |
| Jun 10, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 37 min |
| Jun 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 32 min |
| Jun 10, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 24 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 50 min |
| Jun 10, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Madison, Union | 47 min |
| Jun 10, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 50 min |
| Jun 10, 5:30 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Union | 45 min |
| Jun 10, 5:32 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| Jun 10, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 13 min |
| Jun 10, 5:37 PM EDT | Special Weather Statement | ILN | Logan | 23 min |
| Jun 10, 5:44 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 21 min |
| Jun 10, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 42 min |
| Jun 10, 5:50 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 40 min |
| Jun 10, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 1 more | 47 min |
| Jun 10, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 42 min |
| Jun 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 66 min |
| Jun 10, 6:14 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 16 min |
| Jun 10, 6:23 PM EDT | Tornado Warning | ILN | Pickaway, Ross | 22 min |
| Jun 10, 6:28 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 47 min |
| Jun 10, 6:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Fairfield, Hocking, Pickaway, Pike, Ross and 1 more | 55 min |
| Jun 10, 6:41 PM EDT | Tornado Warning | ILN | Franklin, Pickaway | 20 min |
| Jun 10, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 45 min |
| Jun 10, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 58 min |
| Jun 10, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 50 min |
| Jun 10, 7:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 17 min |
| Jun 10, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 38 min |
| Jun 10, 7:25 PM EDT | Tornado Warning | ILN | Licking | 20 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 15 min |
| Jun 10, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 56 min |
| Jun 10, 7:52 PM EDT | Tornado Warning | ILN | Scioto | 23 min |
| Jun 10, 7:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
Nearby
Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.